# SDR RRXA98522

- Difficulty date: November 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 5773257509
- Condition: Misdrilled
- Location: Frame 1440
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT, FOUND FRAME 1440 WITH MISDRILLED HOLE AT LONGERON 12 RIGHT.  FABRICATED AND INSTALLED REPAIR ANGLE IAW FAA APPROVED DER COTNEY ENGINEERING SKETCH E84-R35, DC-8 SRM 51-1-21 AND AREA TREATED IAW DC-8 SRM 51-1-8.
